adamsgirly (adamsgirly) wrote in vaginapagina,
adamsgirly
adamsgirly
vaginapagina

Rash from Nuvaring? Mention of abortion.

Hi everybody. It's my first time posting but I have been a reader for the last few years. I have learned so much from all of you. I looked through the nuvaring tag but didn't see anything on this. I have what I think is a rash on my chest. It might be a breakout but I can't tell for sure. I had a surgical abortion on Thursday, May 23rd and started the Nuvaring on Sunday the 26th. I called the prescribing doctors office to see if this was a possible allergic reaction or a common side effect. They didn't seem concerned. She told me I could take it out and see if it gets better or leave it in to see if it gets better. I would really like to leave it in. I don't want to be unprotected ever again. I was wondering if any of you who have used nuvaring had this happen to them and if it did what did you do? Thank you ahead of time for any help that you can offer.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments